# SDR FX7A200500007

- Difficulty date: July 4, 2005
- Submitted: July 10, 2005
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 737231
- Aircraft serial: 21633
- Engine: Pwa JT8D15A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, D

## Discrepancy

NR 3 LEADING EDGE FLAPS INDICATES INTRANSIT ON FLIGHT ENGINEER PANEL. FORWARD PANEL HAS LEADING EDGE AMBER LIGHT ILLUMINATED.  RECYCLED TWICE WITH SAME RESULTS.  AIRCRAFT COMPLETED AND AIR RETURN BACK TO MAIN BASE.  MAINTENANCE CLEANED CONNECTOR ON NR 2 AND NR 3 LEADING EDGE FLAPS IAW MM REF 20-11-0.  OPS CHECKED NORMAL IAW MM REF 27-82-1.
